Given a closed symplectic manifold, we study when the Lefschetz decomposition induced by the sl(2; R)-representation yields a decomposition of the de Rham cohomology. In particular, this holds always true for the second de Rham cohomology group, or if the symplectic manifold satisfies the Hard Lefschetz Condition.

Symplectic manifolds and cohomological decomposition / D., Angella; Tomassini, Adriano. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 12:2(2014), pp. 215-236. [10.4310/JSG.2014.v12.n2.a1]

Symplectic manifolds and cohomological decomposition

TOMASSINI, Adriano
2014-01-01

Abstract

Given a closed symplectic manifold, we study when the Lefschetz decomposition induced by the sl(2; R)-representation yields a decomposition of the de Rham cohomology. In particular, this holds always true for the second de Rham cohomology group, or if the symplectic manifold satisfies the Hard Lefschetz Condition.
Symplectic manifolds and cohomological decomposition / D., Angella; Tomassini, Adriano. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 12:2(2014), pp. 215-236. [10.4310/JSG.2014.v12.n2.a1]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2736703
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 7
social impact